# SDR AALA20071383

- Difficulty date: July 31, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD RIGHT MID GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD RIGHT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
